American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F69) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Daniel Kasprowski. The asymptotic dimension of quotients by finite groups. Proc. Amer. Math. Soc. 145 (2017) 2383-2389.
Abstract, references, and article information   
View Article: PDF

[2] Lewis Bowen, Yair Hartman and Omer Tamuz. Property (T) and the Furstenberg entropy of nonsingular actions. Proc. Amer. Math. Soc. 144 (2016) 31-39.
Abstract, references, and article information   
View Article: PDF

[3] Martino Lupini. Logic for metric structures and the number of universal sofic and hyperlinear groups. Proc. Amer. Math. Soc. 142 (2014) 3635-3648.
Abstract, references, and article information   
View Article: PDF

[4] David Hume and Alessandro Sisto. Embedding universal covers of graph manifolds in products of trees. Proc. Amer. Math. Soc. 141 (2013) 3337-3340.
Abstract, references, and article information   
View Article: PDF

[5] Cheryl E. Praeger and Ákos Seress. Regular semisimple elements and involutions in finite general linear groups of odd characteristic. Proc. Amer. Math. Soc. 140 (2012) 3003-3015.
Abstract, references, and article information   
View Article: PDF

[6] Martin Kassabov and Francesco Matucci. Bounding the residual finiteness of free groups. Proc. Amer. Math. Soc. 139 (2011) 2281-2286. MR 2784792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Simon Thomas. On the number of universal sofic groups. Proc. Amer. Math. Soc. 138 (2010) 2585-2590. MR 2607888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Thanos Gentimis. Asymptotic dimension of finitely presented groups. Proc. Amer. Math. Soc. 136 (2008) 4103-4110. MR 2431020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] H. Endo and D. Kotschick. Failure of separation by quasi-homomorphisms in mapping class groups. Proc. Amer. Math. Soc. 135 (2007) 2747-2750. MR 2317948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Joachim Zacharias. On the invariant translation approximation property for discrete groups. Proc. Amer. Math. Soc. 134 (2006) 1909-1916. MR 2215118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Anthony Manning. Relating exponential growth in a manifold and its fundamental group. Proc. Amer. Math. Soc. 133 (2005) 995-997. MR 2117199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Gregory C. Bell. Asymptotic properties of groups acting on complexes. Proc. Amer. Math. Soc. 133 (2005) 387-396. MR 2093059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] D. Kotschick. Quasi-homomorphisms and stable lengths in mapping class groups. Proc. Amer. Math. Soc. 132 (2004) 3167-3175. MR 2073290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Christophe Pittet and Laurent Saloff-Coste. Random walks on abelian-by-cyclic groups. Proc. Amer. Math. Soc. 131 (2003) 1071-1079. MR 1948097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia